Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the General Forms of Bivariate Frequency Distributions which are Mathematically Possible when Regression and Variation are Subjected to Limiting Conditions: Part II

Seimatsu Narumi
Biometrika
Vol. 15, No. 3/4 (Dec., 1923), pp. 209-221
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331863
Stable URL: http://www.jstor.org/stable/2331863
Page Count: 13
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the General Forms of Bivariate Frequency Distributions which are Mathematically Possible when Regression and Variation are Subjected to Limiting Conditions: Part II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[209]
    [209]
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221